MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942824350
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Vitalyst early feasibility study.It was reported that stent was not well apposed.During the index procedure, the 80% stenosis in the left ostial to proximal left anterior descending artery (lad) and in the lcx was treated by angioplasty using 2.50 mm non-compliant balloons followed by intravascular ultrasound imaging (ivus) of each vessel.Subsequently, severe calcification in the proximal lad and proximal lcx was treated with angioplasty using a 3.00 mm non-compliant balloon and a non-boston scientific lithotripsy balloon followed by angioplasty using a 3.50 mm wolverine cutting balloon.Two 3.50 mm x 24.00 mm synergy megatron des were implanted followed by proximal optimization technique using a 4.00 mm balloon.A proximal mal apposition noted in the lmca segment of the stent was post-dilated using a 5.00 mm balloon.In addition, a contained perforation was noted in the lmca which was treated by balloon angioplasty with serial inflations using a 4.00 mm ptca balloon which stopped all extravasations.Echocardiogram revealed good result with no pericardial effusion.Post intervention lesion assessment revealed, timi 3 flow and 0% residual stenosis.Estimated blood loss was noted to be 50 ml.The subject was transferred to the critical care unit where they remained hemodynamically stable with good perfusion markers.The subject was transferred to the floor for further management.The event was considered resolved and the subject continued dapt and metrprolol.

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21060440
Report Number2124215-2024-82692
Device Sequence Number8023042
Product Code NIQ
UDI-Device Identifier08714729985693
UDI-Public08714729985693
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2026
Device Model NumberH7493942824350
Device Catalogue NumberH7493942824350
Device Lot Number0033840088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date01/02/2025
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient RaceWhite